An ill posed Cauchy problem for a hyperbolic system in two space dimensions
Rendiconti del Seminario Matematico della Università di Padova, Volume 110 (2003), p. 103-117
@article{RSMUP_2003__110__103_0,
     author = {Bressan, Alberto},
     title = {An ill posed Cauchy problem for a hyperbolic system in two space dimensions},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {110},
     year = {2003},
     pages = {103-117},
     zbl = {1114.35123},
     mrnumber = {2033003},
     language = {en},
     url = {http://www.numdam.org/item/RSMUP_2003__110__103_0}
}
Bressan, Alberto. An ill posed Cauchy problem for a hyperbolic system in two space dimensions. Rendiconti del Seminario Matematico della Università di Padova, Volume 110 (2003) pp. 103-117. http://www.numdam.org/item/RSMUP_2003__110__103_0/

[1] A. Bressan, Hyperbolic Systems of Conservation Laws. The One Dimensional Cauchy Problem, Oxford University Press, 2000. | MR 1816648 | Zbl 0997.35002

[2] C. Dafermos, Hyperbolic Conservation Laws in Continuum Physics, Springer-Verlag, Berlin 1999. | MR 1763936 | Zbl 0940.35002

[3] R. Diperna - P. L. Lions, Ordinary differential equations, transport theory and Sobolev spaces, Invent. Math., 98 (1989), pp. 511-517. | MR 1022305 | Zbl 0696.34049

[4] S. Kruzhkov, First-order quasilinear equations with several space variables, Math. USSR Sbornik, 10 (1970), pp. 217-273. | Zbl 0215.16203

[5] E. Y. Panov, On the theory of generalized entropy solutions of the Cauchy problem for a class of non-strictly hyperbolic systems of conservation laws, Sbornik: Mathematics, 191 (2000), pp. 121-150. | MR 1753495 | Zbl 0954.35107

[6] D. Serre, Systems of Conservation Laws I, II, Cambridge University Press, 2000. | MR 1775057 | Zbl 0936.35001